# SDR CA060706007

- Difficulty date: July 5, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 10,661 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 89H1014738LGD4
- Condition: Chafed
- Location: At Bend
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE IT WAS NOTED THAT THE RH MLG DOOR ACTUATOR OPEN LINE WAS FOUND CHAFED BEYOND LIMITS. THE LINE WAS CHAFED BY AN ADJACENT FLEX LINE. THE AFFECTED LINE WAS REPLACED AND A GEAR SWING WAS COMPLETED. THE AIRCRAFT WAS RETURNED TO SERVICE. (TC# 20060706007)
